# SDR SIMA3235

- Difficulty date: November 18, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 6013211
- Part serial: 19193
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 9730 - EMERGENCY EXIT LIGHTING SYSTEM BULBS EXTINGUISHING IN MULTIPLE RANDOM AREAS AFTER 10-30 SECONDS.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER PACKS AT 21LN S/N 19193, 20LN S/N 19342, 22LN S/N 17164, 23LN S/N 15481 AND 24LN S/N 18083.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
